Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Small penis, erection problems. Possible infertility?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12273 Questions
Question
Hi Doc,

I am a male of 35 years. Due to unpleasant childhood i have been masturbating since very young age ( 14yrs) and excessively, may be thrice a day at times more. My testicles now appear to be very small now, my penis also seems to be very small now, penis appears to have erection problems, testorene levels are below normal. On one of the websites i consulted a dr and he said becuase the testorene levels are really low i can never be a father and can not improve erection.

Pls guide
Riks
Posted Wed, 18 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Hello,

Thanks for writing to us.

Repeated masturbation does not decrease the size of testicles or of penis. It can only be associated with a premature ejaculation.

Low testosterone levels in males is often associated with improper testicular growth, erectile dysfunction and poor quality of sperms causing fertility problems. Since your testosterone levels are below normal you can have testosterone injections and supplements in consultation with your urologist to help your problem.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Small penis, erection problems. Possible infertility? 1 hour later
Thankyou for Reply.

Does that mean the low testosterone levels and "erectile dysfunction and poor quality of sperms causing fertility problems" can be corrected.

Is there a treatment for premature ejaculation.

Thanks
 
 
Answered by Dr. Rakhi Tayal 7 minutes later
Hello,

Thanks for writing again.

Low testosterone levels can be corrected with medicines.For premature ejaculation some of the measures worth trying are-
Good couple intimacy is the necessary to reduce the problem.
The most helpful factor in treatment is to quit smoking.
There are many agents which help this problem like exercise, particularly aerobic exercise is an effective treatment for decreased libido.
The medicines used for the treatment of problematic erection include phosphodiesterase inhibitors and alprostadil. Injections are also available to help in maintaining the erection.
Your physician will help you in choosing the best agent for you after examining you to rule out the contraindicating factors.
When pharmacological methods fail, a purpose-designed external vacuum pump can be used to attain erection, with a separate compression ring fitted to the penis to maintain it.

Sincerely hope it will help.
Wishing you an early recovery.
Above answer was peer-reviewed by
 
Follow-up: Small penis, erection problems. Possible infertility? 25 minutes later
Hi again,

Your reply has given me a new lease of life. Thankyou for that. My last question is,in you opinion do you think in these cases when sperm and fertility quality is poor, it can be cured.

Thanks again
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,

Good to hear from you again.

Yes, With continuous treatment, a better quality of sperms are produced increasing the chances of fertility.

Hope this answers your query.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor